Ask a doctor

Tongue in spasm after botox and filler

My tongue is in spasm after Botox and a filler. (I'm not sure what filler was used but it was in purple packaging.) My doctor says that the spasm is unrelated to the treatment. Will appreciate your input.

Doctor Answers (2)

Tongue in spasm after Botox and filler

+1
I have never heard or read about tongue spasms after Botox. If you had fillers done around your mouth and a nerve block was done, that can affect the mouth a bit, but I have never seen it affect the tongue specifically.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Not related.

+1
The symptoms that you have are not related to Botox. You need to make sure your surgeon is board certified in plastic surgery or dermatology. 

Kamran Khoobehi, MD
New Orleans Plastic Surgeon
4.5 out of 5 stars 56 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.